Anorexic taking fat burning supplements.

Discussion in 'Mental Health Disorders' started by AnotherFallenStar, Feb 2, 2011.

Thread Status:
Not open for further replies.
  1. AnotherFallenStar

    AnotherFallenStar Well-Known Member

    Well I bought some supplements the other day to maybe speed up my weight loss. I'm not going to say what they are since I don't want to put any ideas into anyone's head. It boosts your metabolism, burns fat and curbs your appetite. Not exactly diet pills but diet supplements. Before now I have never taken diet pills or other wise in order to lose weight. I just started taking these two days ago on a diet of diet soda and little exercise such as walking the dogs and normal average college student amount of walkng, since I'm not allowed to exercise anymore and I'm watched with that like a hawk. Anyway I don't know if it's the supplements of not but I've started to feel really sick, shakey and weaker than normal just starving myself weakness. Anyone had any experience with this or know something about it? I don't want to end up really sick or dead from these supplements. I don't want to die before I'm at my goal weight.

    If you need to know what I'm using ask in a private message. I'll only tell if you're not going to use it to enable your own eating disorder. I'd feel horrible if anyone else ends up this way.
     
  2. Sadeyes

    Sadeyes Staff Alumni

    I know first hand how much of a grip an eating disorder can have on someone's life...I used to think about whether I was worthy of a bite of food, decide not, and then not ask myself to the next day...if I ate, I would feel guilty that I was giving myself something I did not deserve...it has been a while that I have been working on this, and when I am very stressed, it does rear its ugly head, but I no longer focus all my time on whether or not someone as 'useless' and 'damaged' as me deserved anything...I hope you find a way to live without this entrapping you as well...please PM me if I can help in any way...big hugs, J
     
  3. Frys

    Frys Well-Known Member

    It could be that it's burning away at your muscles instead of fat since your in starving mode. Your body is already doing so, and if it's going at a faster rate, that could be why you're feeling worse. But then again I'm not sure, it's just a guess.
     
  4. Dave_N

    Dave_N Banned Member

    Hi. I think that you should really stop taking these diet supplements. They are designed to help people who are overweight to lose some weight, not for anorexics. Since you are eating very little to begin with, these diet pills could probably kill you, because if you have no fat, then your muscles will be consumed for energy and your organs will eventually shut down. Please stop taking these pills. :hug:
     
Thread Status:
Not open for further replies.